Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On positive solutions of quasilinear elliptic systems
Luleå tekniska universitet.
1997 (English)In: Czechoslovak Mathematical Journal, ISSN 0011-4642, E-ISSN 1572-9141, Vol. 47, no 4, p. 681-687Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 47, no 4, p. 681-687
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7671DOI: 10.1023/A:1022870602248Local ID: 612316a0-ba6e-11db-b560-000ea68e967bOAI: oai:DiVA.org:ltu-7671DiVA: diva2:980561
Note
Godkänd; 1997; 20070212 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text
In the same journal
Czechoslovak Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf